# SDR AALA961736

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 6H INOPERATIVE.  REINSERTED PIN INTO EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 6H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
